CBS Announces Fall 2019 Premiere Dates By Assassin (June 14, 2019, 7:54 am) Hawaii 5-0, NCIS, NCIS: Los Angeles, Mom, NCIS: New Orleans, Bull, Young Sheldon, S.W.A.T., SEAL Team, FBI, The Neighborhood, Magnum P.I., The Unicorn, Bob Hearts Abishola, Carol's Second Act, Evil, All Rise



CBS ANNOUNCES FALL 2019-2020 PRIMETIME PREMIERE DATES

Network to Launch Five New Shows and 15 Returning Series During Premiere Week

Premiere Week Opens Monday, Sept. 23 with the Season Premiere of THE NEIGHBORHOOD at 8:00 PM, Leading into the Series Premieres of New Comedy BOB ? ABISHOLA at 8:30 PM and New Drama ALL RISE at 9:00 PM, Followed by Season Premiere of BULL at 10:00 PM

On Thursday, Sept. 26, Debuts Include the Return of YOUNG SHELDON at 8:00 PM, the Series Premiere of THE UNICORN at 8:30 PM, MOM at 9:00 PM, Patricia Heaton’s Return to CBS in the New Comedy CAROL’S SECOND ACT at 9:30 PM and the New Drama EVIL at 10:00 PM

CBS announced today the premiere dates for its 2019-2020 fall season that begins Monday, Sept. 23. CBS’ official premiere week will feature the strategic launch of five new shows on two nights (Monday and Thursday), and 15 returning series. Three returning series will launch the following week.

Monday, Sept. 23
8:00-8:30 p.m. THE NEIGHBORHOOD (2nd Season Premiere)
8:30-9:00 p.m. BOB ? ABISHOLA (SERIES DEBUT)
9:00-10:00 p.m. ALL RISE (SERIES DEBUT)
10:00-11:00 p.m. BULL (4th Season Premiere)

Tuesday, Sept. 24
8:00-9:00 p.m. NCIS (17th Season Premiere)
9:00-10:00 p.m. FBI (2nd Season Premiere)
10:00-11:00 p.m. NCIS: NEW ORLEANS (6th Season Premiere)

Wednesday, Sept. 25
8:00-9:30 p.m. SURVIVOR (90-Minute 39th Season Premiere)
9:30-11:00 p.m. BIG BROTHER (Live Season Finale)

Thursday, Sept. 26
8:00-8:30 p.m. YOUNG SHELDON (3rd Season Premiere)
8:30-9:00 p.m. THE UNICORN (SERIES DEBUT)
9:00-9:30 p.m. MOM (7th Season Premiere)
9:30-10:00 p.m. CAROL’S SECOND ACT (SERIES DEBUT)
10:00-11:00 p.m. EVIL (SERIES DEBUT)

Friday, Sept. 27
8:00-9:00 p.m. HAWAII FIVE-0 (10th Season Premiere)
9:00-10:00 p.m. MAGNUM P.I. (2nd Season Premiere)
10:00-11:00 p.m. BLUE BLOODS (10th Season Premiere)

Saturday, Sept. 28
8:00-10:00 p.m. CRIMETIME SATURDAY
10:00-11:00 p.m. 48 HOURS (32nd Season Premiere)

Sunday, Sept. 29 (Football Doubleheader)
7:30-8:30 p.m. 60 MINUTES (52nd Season Premiere)
8:30-9:30 p.m. GOD FRIENDED ME (2nd Season Premiere)
9:30-10:30 p.m. NCIS: LOS ANGELES (11th Season Premiere)

Wednesday, Oct.2
8:00-9:00 p.m. SURVIVOR (Regular Time Period)
9:00-10:00 p.m. SEAL TEAM (3rd Season Premiere)
10:00-11:00 p.m. S.W.A.T. (3rd Season Premiere)

Sunday, Oct. 6
7:00-8:00 p.m. 60 MINUTES (Regular Time Period)
8:00-9:00 p.m. GOD FRIENDED ME (Regular Time Period)
9:00-10:00 p.m. NCIS: LOS ANGELES (Regular Time Period)
10:00-11:00 p.m. MADAM SECRETARY (6th Season Premiere)

Source: